Journal article Open Access

Continuous Monotonic Decomposition of Some Standard Graphs by using an Algorithm

C. Sujatha; A. Manickam


Dublin Core Export

<?xml version='1.0' encoding='utf-8'?>
<oai_dc:dc xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:oai_dc="http://www.openarchives.org/OAI/2.0/oai_dc/" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xsi:schemaLocation="http://www.openarchives.org/OAI/2.0/oai_dc/ http://www.openarchives.org/OAI/2.0/oai_dc.xsd">
  <dc:contributor>Blue Eyes Intelligence Engineering  and Sciences Publication (BEIESP)</dc:contributor>
  <dc:creator>C. Sujatha</dc:creator>
  <dc:creator>A. Manickam</dc:creator>
  <dc:date>2019-07-20</dc:date>
  <dc:description>In this paper we elaborate an algorithm to compute the necessary and sufficient conditions for the continuous monotonic star decomposition of the bipartite graph Km,r and the number of vertices and the number of disjoint sets. Also an algorithm to find the tensor product of Pn  Ps has continuous monotonic path decomposition. Finally we conclude that in this paper the results described above are complete bipartite graphs that accept Continuous monotonic star decomposition. There are many other classes of complete tripartite graphs that accept Continuous monotonic star decomposition. In this research article Extended to complete m-partite graphs for grater values of m. Also the algorithm can be developed for the tensor product of different classes such as Cn Wn K1,n , , with Pn</dc:description>
  <dc:identifier>https://zenodo.org/record/5482723</dc:identifier>
  <dc:identifier>10.35940/ijbsac.H0103.072819</dc:identifier>
  <dc:identifier>oai:zenodo.org:5482723</dc:identifier>
  <dc:relation>issn:2394-367X</dc:relation>
  <dc:rights>info:eu-repo/semantics/openAccess</dc:rights>
  <dc:rights>https://creativecommons.org/licenses/by/4.0/legalcode</dc:rights>
  <dc:source>International Journal of Basic Sciences and Applied Computing (IJBSAC) 2(8) 6-9</dc:source>
  <dc:subject>Complete bipartite graph, Continuous monotonic star decomposition, Tensor product. Mathematical subject classification: 03B52, 03E72, 08A72</dc:subject>
  <dc:subject>ISSN</dc:subject>
  <dc:subject>Retrieval Number</dc:subject>
  <dc:title>Continuous Monotonic Decomposition of Some Standard Graphs by using an Algorithm</dc:title>
  <dc:type>info:eu-repo/semantics/article</dc:type>
  <dc:type>publication-article</dc:type>
</oai_dc:dc>
17
18
views
downloads
Views 17
Downloads 18
Data volume 7.0 MB
Unique views 17
Unique downloads 18

Share

Cite as